Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1979, Issue 311-312

Issues

On congruence topologies in number fields.

Fritz J. Grunewald / Daniel Segal
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1979.311-312.389

About the article

Published Online: 2009-12-14

Published in Print:


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1979, Issue 311-312, Pages 389–396, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1979.311-312.389.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
L. V. Kuz'min
Journal of Soviet Mathematics, 1987, Volume 38, Number 3, Page 1930
[2]
Dan Segal
Jahresbericht der Deutschen Mathematiker-Vereinigung, 2011, Volume 113, Number 1, Page 3

Comments (0)

Please log in or register to comment.
Log in